MathSciNet Relay Station
MathSciNet bibliographic data
MR2231622 46L10 (47L30)
Ji, Guoxing; Ohwada, Tomoyoshi; Saito, Kichi-Suke Commutants of certain analytic operator algebras. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2975–2982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement